# SDR SWAA2013090919951

- Difficulty date: August 20, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 33,052 hours, 25,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD GIRT BAR FITTING UPPER SURFACE CORRODED  AT STATION 312, LBL.  R&R FITTING IAW MM & DRAWING.
